×

Found 11 Documents (Results 1–11)

Geometry of radial Hilbert spaces with unconditional bases of reproducing kernels. (Russian. English translation) Zbl 1474.46056

Ufim. Mat. Zh. 12, No. 4, 56-65 (2020); translation in Ufa Math. J., No. 4, 55-63 (2020).
MSC:  46E22 30D10 46B15
PDFBibTeX XMLCite
Full Text: DOI MNR

Dirichlet boundary value problem for Aller-Lykov moisture transfer equation with fractional derivative in time. (Russian. English summary) Zbl 1463.35176

Ufim. Mat. Zh. 11, No. 2, 72-82 (2019); translation in Ufa Math. J. 11, No. 2, 71-81 (2019).
MSC:  35E99
PDFBibTeX XMLCite
Full Text: DOI MNR

Filter Results by …

Year of Publication

all top 3

Main Field

Software